MathSciNet Relay Station
MathSciNet bibliographic data
MR2826157 54H25 (47H10)
Alnafei, Shahrazad H.; Radenović, Stojan; Shahzad, Naseer Fixed point theorems for mappings with convex diminishing diameters on cone metric spaces. Appl. Math. Lett. 24 (2011), no. 12, 2162–2166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement